A member asked:
Disclaimer

i had surgery on monday on my knee and i finally had a bowel movement but there was mucus in the stool. i have been on pain medications?

1 doctor answer
Dr. Richard Zimon
58 years experience Internal Medicine
The effects: of the ANESTHESIA and PAIN medications are the "culprits! DRINK LOTS OF FLUIDS! and be patient!!!! Hope this helps! Dr Z
Answered on Feb 13, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 62-year-old female asked:
Dr. Silviu Pasniciuc
26 years experience Internal Medicine
Constipation: Would suggest adding fruit to your diet unless specific dietary concerns. I assume you restarted rehab. Constipation has to do with decreased physical ... Read More
2
2 thanks
A 40-year-old male asked:
Dr. Boris Aronzon
23 years experience Anesthesiology
Behind: It already happened. Move on , send a thank you card to recovery room. You were sedated and could not control the situation.
A 49-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
Constipation: I am happy you are figuring this out. Your doctor may have to prescribe you a prescription strength laxative. But, try ingesting three liters of w ... Read More
1
1 comment
A member asked:
Dr. Buck Parker
16 years experience General Surgery
Can be...: It's common to have constipation after any surgery, especially if you are taking any narcotic pain medication. The best think to do is to get some li ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month